# SDR R61A2022021500147

- Difficulty date: January 26, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 38,948 hours, 26,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 MID SHEAR WEB FOUND WITH CORROSION BTWN FR87-88. MX REPLACED SHEAR PANEL PN 170-65928-001 IAW SRM 51-42-01. AC REMAINS IN YQG FOR COMPLETION.
